Panadol Actifast Soluble tablets break down in contact with water, dissolving into a solution. The active ingredient in Panadol Actifast Soluble is paracetamol (500 mg per tablet). Panadol Actifast Soluble reduces fever and mild to moderate pain and relieves:
Like other Panadol products, Panadol Actifast Soluble is gentle on the stomach, when used as directed.
Please check the table below to ensure you take the appropriate dose of this medicine. Always read and follow all directions on the product label prior to use, and talk to your doctor or pharmacist if you’re not sure whether this medicine is right for you.
|10 - 15||Give 1 tablet (dissolved in a glass of room temperature water) every 4-6 hours, as required. Maximum 4 tablets in 24-hours. Do not give paracetamol to children for more than 3 days without consulting a doctor.|
|16+||Take 1-2 tablets (dissolved in a glass of room temperature water) every 4-6 hours, as required. Maximum 8 doses in 24 hour period.|
Not recommended for children under 10 years.
This section contains an overview of Panadol products and does not include full label information. Always read the product label/leaflet and only use as directed. Contains paracetamol.
Drop the Panadol Actifast Soluble tablets into a glass of water.
Can I take this medicine on an empty stomach?
Yes, you can take Panadol Actifast Soluble on an empty stomach.
How should I store this medicine?
You should store Panadol Actifast Soluble below 25 degrees Celsius.
The active ingredient in Panadol Actifast Soluble is paracetamol (500 mg per tablet). Panadol Actifast Soluble tablets also contain: